# SDR RAIA008040026

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 19,771 hours, 18,227 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, B

## Discrepancy

FLT 5596 - STL - CREW REPORTED THAT HYDRAULIC SYSTEM NR 1 QUANTITY WAS DROPPING DURING FLIGHT AND WAS FOLLOWED BY A LOW QTY MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED AN O-RING ON THE PRESSURE TRANSMITTER.  SYSTEM OPS CHECKED GOOD AFTERWARDS.
